# SDR T17A420CT5/21

- Difficulty date: May 21, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N420CT
- Make and model: Beech 400A
- Aircraft serial: RK517
- Aircraft time: 1,955 hours, 1,483 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: FD70ARM
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT, CREW DETECTED ELECTRICAL SMOKE ODER AT SAME TIME PASSENGER REPORTED SMOKE COMING FROM LT PASSENGER ENTERTAINMENT DISPLAY UNIT. THE CAPTAIN IMMEDIATLY TURNED OFF GALLEY POWER.  F/O WENT INTO CABIN AND PASSENGER HAD DISCONNECTED THE POWER CORD FROM DISPLAY UNIT.  SMOKE STOPPED WHEN POWER WAS REMOVED FROM UNIT.  THERE WERE NO ADDITIONAL INDICATIONS OF SMOKE AND DECISION WAS MADE TO CONTINUE TO DETINATION. DISPLAY HAS BEEN SENT OUT FOR EVALUATION AND REPAIR.
